| Model Number |
2C8546 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D4: lot #: a suspect lot was identified - r25a18161.D4 (additional): expiration date of suspect lot is 01/19/2027 and udi # of the suspected lot is (b)(4).Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that blue clamp of a clearlink system continu-flo solution set disintegrated in the slide clamp keyhole of a novum iq large volume pump.The was observed during use of the set; however, patient involvement was not specified.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Additional information: h4, h6 (update codes), h11.H4: the suspected lot was manufactured on 01/20/2025.H11: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this suspected lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.